# SDR 07FDEA00623

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REAR SPAR UPPER CHORD AT STA 1035-1043 FOUND CORROSION. COMPLIED WITH FEDEX EA 1-5710-105616,  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
